Volume 18, issue 5 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 5, 2509–3131
Issue 4, 1883–2507
Issue 3, 1259–1881
Issue 2, 635–1258
Issue 1, 1–633

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Modulo $2$ counting of Klein-bottle leaves in smooth taut foliations

Boyu Zhang

Algebraic & Geometric Topology 18 (2018) 2701–2727
Abstract

We prove a modulo 2 invariance for the number of Klein-bottle leaves in taut foliations. Given two smooth cooriented taut foliations, assume that every Klein-bottle leaf has nontrivial linear holonomy, and assume that the two foliations can be smoothly deformed to each other through taut foliations. We prove that the numbers of Klein-bottle leaves in these two foliations must have the same parity.

Keywords
taut foliations, $J$–holomorphic curves
Mathematical Subject Classification 2010
Primary: 57M50, 57R30, 57R57
References
Publication
Received: 14 March 2017
Revised: 23 March 2018
Accepted: 24 May 2018
Published: 22 August 2018
Authors
Boyu Zhang
Department of Mathematics
Harvard University
Cambridge, MA
United States